MAUDE Adverse Event Report: DEPUY IRELAND 961610  ATTUNE PS FB INSRT SZ 7 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 961610  ATTUNE PS FB INSRT SZ 7 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640714
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
The patient was revised to address infection.Doi: (b)(6) 2017; dor: (b)(6) 2018; left knee.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 7 14MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 961610 
loughbeg ringaskiddy
cork IN
EI 
MDR Report Key7282051
Report Number1818910-2018-53713
Device Sequence Number19096354
Product Code JWH
UDI-Device Identifier10603295050261
UDI-Public10603295050261
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151640714
Device Lot Number596251
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR